| Model Number |
30893-07 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer¿s report of epidural iv tubing set leaking at the engagement of the male luer was confirmed.Functional testing was performed.The leaks occurred at the engagement between the microbore pvc yellow stripe tubing and male luer components.Further observation under magnification revealed some solvent anomalies that seemed more evident along the area of the yellow stripes of the microbore tubings.The root cause of epidural iv tubing set leaking at the engagement of the male luer was a manufacturing issue.
Event or Problem Description
It was reported that female patients during labor were not receiving adequate dosing of fentanyl /bupivacaine medications due to epidural iv tubing set leaking at the engagement of the male luer, resulting in patients not receiving adequate dosing of epidural medication.Rn had to replace iv tubing sets and get patients' pain under control.
Additional Manufacturer Narrative
Additional information/updated: section b.5.
Event or Problem Description
It was reported that the epidural iv tubing set leaking at the engagement of the male luer, resulting in the patients not receiving adequate dosage of fentanyl /bupivacaine during labor.The nurse replaced the iv tubing sets and got the patients' pain under control.
Event or Problem Description